# SDR AALA2018083099031

- Difficulty date: August 27, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 28,312 hours, 11,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN WAS BROKEN AT ROW 15F.  MAINTENANCE REPLACED THE SIGN AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 35-51-14.
